MAUDE Adverse Event Report: EXACTECH, INC. LGC TIBIAL FIT TRAY CEM SZ 4F / 4T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LGC TIBIAL FIT TRAY CEM SZ 4F / 4T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-45-4040
Medical Device Problem Codes Naturally Worn (2988); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Synovitis (2094); Discomfort (2330)
Date of Event 10/25/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10 concomitants: (b)(6) 02-012-45-4040 - lgc tibial fit tray cem sz 4f / 4t.(b)(6) 02-010-03-0340 - logic cr femoral cem, right, sz 4.(b)(6) 200-02-32 - three peg patella 32mm.The product associated with the reported event is within the scope of recall however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
 
Event or Problem Description
Legal case- usa.Patient id: (b)(6).This patient has a verified right knee replacement on the master list with (b)(6).No device return anticipated due to this being a legal case.Ebi initial surgery attached.Historical record & smartsolve searched for sn/patient name with no results.Operative report from revision surgery attached.No further information.Serial number item number and full description: (b)(6) 02-012-49-4013 - logic cr tib insert slope++, sz 4, 13mm.***serial number (b)(6) is confirmed to have been packaged in a vacuum bag that does not contain evoh.510(k): k111400.Concomitants: (b)(6) 02-012-45-4040 - lgc tibial fit tray cem sz 4f / 4t.(b)(6) 02-010-03-0340 - logic cr femoral cem, right, sz 4.(b)(6) 200-02-32 - three peg patella 32mm.
 
Additional Manufacturer Narrative
H6: corrected the following: health effect - clinical code, impact code, medical device problem code, component code, type of investigation, investigation findings, investigation conclusions.The reason the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, femoral loosening, tibial loosening and/or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.
 
Additional Manufacturer Narrative
H6: corrected the following: medical device problem code, component code, type of investigation.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, femoral loosening, tibial loosening and/or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.

Brand Name
LGC TIBIAL FIT TRAY CEM SZ 4F / 4T
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville 32653
3523771140
MDR Report Key20138479
Report Number1038671-2024-03281
Device Sequence Number15323974
Product Code JWH
UDI-Device Identifier10885862004024
UDI-Public10885862004024
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K101981
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02-012-45-4040
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2024
Supplement Date Received by ManufacturerNot provided
10/30/2024
Initial Report FDA Received Date09/04/2024
Supplement Report FDA Received Date10/31/2024
11/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age76 YR
Patient SexMale